Accidental overdoses involving fluorouracil infusions.
ISMP Medication Safety Alert! Acute Care Edition. June 18, 2015;20:1:5.
Describing three accidental overdoses of the antineoplastic drug fluorouracil which involved pump failure, labeling confusion, and omission of a double-check, this newsletter article outlines recommendations to prevent such errors.
Improving heparin safety: a multidisciplinary invited conference.
Peterson C, Ham CW, Vanderveen T. Hosp Pharm. 2008;43:491-497.
Radiation Oncology Incident Learning System.
American Society for Radiation Oncology and American Association of Physicists in Medicine.
Part 1: Results of survey on pediatric medication safety—more is needed to protect hospitalized children from medication errors.
ISMP Medication Safety Alert! Acute Care Edition. June 4, 2015;20:1-6.
STUDYView all related resources...
Diagnostic errors that lead to inappropriate antimicrobial use.
Filice GA, Drekonja DM, Thurn JR, Hamann GM, Masoud BT, Johnson JR. Infect Control Hosp Epidemiol. 2015 May 18; [Epub ahead of print].